| Model Number |
7N8300 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified amount of one-link microbore catheter extension sets could not flush saline through the line.This was observed during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11: h11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A clear passage test was performed, and a block was detected between the assembly of the high-pressure tube and small bore two-piece luer lock assembly.The reported condition was verified.The cause was determined to be manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.